Posted 12/31/2008 8:49 AM (GMT -6)

Go to ER as you took much larger dose then you should have and this is an old drug, you need to see a physician.

The max I was ever on was 75 mg and this is a drug they can run a lab on for a blood level.

I hope you are OK, don't panic just go. 

Hugs

Kitt

 


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

Posted 12/31/2008 3:11 PM (GMT -6)
Dear Sensei,

Not to scare you either, best to stay calm - but anytime you have a racing heartbeat for THAT long and it does not resolve, it's a good idea to get checked out. Best place to be is in ER at the moment.

Hope all is OK. We'll be thinking of you, please let us know how you are doing.

God Bless,

4support

Forum Information

Currently it is Monday, October 15, 2018 10:33 AM (GMT -6)
There are a total of 3,011,827 posts in 329,881 threads.
View Active Topics

Who's Online

This forum has 161856 registered members. Please welcome our newest member, Melcamp.
211 Guest(s), 10 Registered Member(s) are currently online.  Details
Michelejc, notsosicklygirl , swimmer2 , imagardener2 , HeartsinPain , Anitas , Girlie , 61Impala , ks1905 , ecclesiastes